Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 7, NWS Green Bay, WI

January 16, 2011

NWS Green Bay, WI issued this small craft advisory at Jan 16, 2011, 4:03 PM CST. It took effect at Jan 17, 2011, 6:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2011, 4:03 PM CST (22:03 UTC)
In effect from
Jan 17, 2011, 6:00 AM CST
Expired
Jan 17, 2011, 9:20 PM CST
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WHUS73 KGRB 162203
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CST SUN JAN 16 2011

...BLUSTERY CONDITIONS AND HIGH WAVES MONDAY AND MONDAY NIGHT...

.LOW PRESSURE IS FORECAST TO MOVE ACROSS THE MIDWEST TONIGHT AND
INTO THE GREAT LAKES MONDAY INTO MONDAY NIGHT. SOUTHERLY WINDS
WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE GRADIENT
TIGHTENS...REACHING SMALL CRAFT ADVISORY CONDITIONS MONDAY
MORNING. IN ADDITION...WAVES WILL BUILD DURING THE DAY AND REMAIN
HIGH INTO MONDAY EVENING.

LMZ541>543-170600-
/O.NEW.KGRB.SC.Y.0007.110117T1500Z-110118T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
403 PM CST SUN JAN 16 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT. 

* SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS MONDAY
  INTO MONDAY EVENING.

* WAVES WILL BUILD TO 4 TO 8 FEET BY MONDAY AFTERNOON...BEFORE
  SUBSIDING MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
5 follow-up statements
549 
WHUS73 KGRB 170321
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CST SUN JAN 16 2011

...STRONG WINDS AND HIGH WAVES MONDAY AND MONDAY NIGHT...

.A LOW PRESSURE AREA IS FORECAST TO MOVE ACROSS THE MIDWEST
TONIGHT...AND INTO THE GREAT LAKES MONDAY INTO MONDAY NIGHT.
SOUTHERLY WINDS WILL INCREASE AHEAD OF THE LOW AS THE PRESSURE
GRADIENT TIGHTENS...REACHING SMALL CRAFT ADVISORY CONDITIONS
MONDAY MORNING. IN ADDITION...WAVES WILL BUILD DURING THE DAY
AND REMAIN HIGH INTO MONDAY EVENING.

LMZ541>543-171200-
/O.CON.KGRB.SC.Y.0007.110117T1500Z-110118T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
921 PM CST SUN JAN 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT. 

* SOUTH WINDS AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOTS
  CAN BE EXPECTED ON MONDAY INTO MONDAY EVENING.

* WAVES WILL BUILD TO 4 TO 8 FEET BY MONDAY AFTERNOON...BEFORE 
  SUBSIDING AGAIN ON MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
116 
WHUS73 KGRB 171005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CST MON JAN 17 2011

...STRONG WINDS AND HIGH WAVES TODAY INTO TONIGHT...

.SOUTHERLY WINDS WILL INCREASE AHEAD OF A LOW PRESSURE SYSTEM
TODAY...CAUSING WAVES TO BUILD ON LAKE MICHIGAN. THE WINDS AND
WAVES ARE EXPECTED TO DIMINISH BY LATE EVENING.

LMZ541>543-171815-
/O.EXT.KGRB.SC.Y.0007.110117T1200Z-110118T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
405 AM CST MON JAN 17 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS CAN BE
  EXPECTED TODAY AND EARLY TONIGHT.

* WAVES WILL BUILD TO 5 TO 8 FEET BY THIS AFTERNOON...BEFORE
  SUBSIDING AGAIN TOWARD MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK/MPC
256 
WHUS73 KGRB 171615
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CST MON JAN 17 2011

...STRONG SOUTH WINDS AND HIGH WAVES TODAY INTO TONIGHT...

.STRONG SOUTHERLY WINDS WILL CONTINUE AHEAD OF A LOW PRESSURE
SYSTEM TODAY...CAUSING HIGH WAVES ON LAKE MICHIGAN. THE WINDS AND
WAVES ARE EXPECTED TO DIMINISH BY LATE EVENING.

LMZ541>543-180015-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-110118T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1015 AM CST MON JAN 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 KNOTS CAN BE 
  EXPECTED TODAY AND EARLY TONIGHT. 

* WAVES OF 6 TO 9 FEET ARE EXPECTED THIS AFTERNOON AND
  EVENING...BEFORE SUBSIDING TOWARD MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
971 
WHUS73 KGRB 172109
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CST MON JAN 17 2011

...STRONG SOUTH WINDS AND HIGH WAVES THROUGH THE LATE AFTERNOON
AND EVENING...

.STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THE EVENING...CAUSING
HIGH WAVES ON LAKE MICHIGAN. THE WINDS AND WAVES ARE EXPECTED TO
DIMINISH BY LATE EVENING.

LMZ541>543-180515-
/O.CON.KGRB.SC.Y.0007.000000T0000Z-110118T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
309 PM CST MON JAN 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.

* SOUTH WIND TO 30 KTS WITH GUSTS TO NEAR 35 KNOTS INTO THE EARLY
  EVENING. WINDS BECOMING SOUTHWEST 15 TO 25 KTS THROUGH LATE EVENING...
  VEERING TO THE NORTHWEST 10 TO 15 KTS AROUND MIDNIGHT.

* WAVES OF 5 TO 8 FT ARE EXPECTED INTO THE EARLY EVENING...SUBSIDING
  TO 3 TO 5 FT UNTIL MIDNIGHT...AND 2 TO 4 FT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
449 
WHUS73 KGRB 180320
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CST MON JAN 17 2011

...SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...

.WESTERLY WINDS HAVE DECREASED TO LESS THAN SMALL CRAFT CONDITIONS.

LMZ541>543-180430-
/O.CAN.KGRB.SC.Y.0007.000000T0000Z-110118T0600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
920 PM CST MON JAN 17 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST WINDS 10 TO 15 KTS WILL BECOME NORTHWEST AFTER MIDNIGHT. WAVES
OF 2 TO 4 FT ARE EXPECTED TO SUBSIDE TO 1 TO 3 FT OVERNIGHT.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:34 PM CST, 29 minutes earlier.

Area forecast discussion, Jan 16, 3:34 PM CST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CST SUN JAN 16 2011

.SHORT TERM...TNGT AND MON. MAIN FCST CONCERNS WL BE TEMPS TNGT
AND THEN AMT OF SNOW ON MON.

THE 20Z MSAS SFC ANALYSIS SHOWED HI PRES LOCATED OVR THE GREAT
LAKES WITH SOME SUN ACROSS THE NORTH...BUT MOSTLY CLDY SKIES CNTRL
AND EAST. AN AREA OF LOW PRES WAS SITUATED OVR ERN WY WITH
INCREASING SOUTH WNDS OVR THE PLAINS.

INCREASING SOUTHERLY WNDS (45 KTS AT 8H) WL BRING GULF MSTR AND
WARMER AIR INTO WI TNGT. MEANWHILE...A SHRTWV TROF IS FCST TO
STRENGTHEN AND DIG SE INTO THE UPR MIDWEST OVRNGT. IN ADDITION...
A 140 KT UPR JET IS PROGGED TO MOV ACROSS THE CNTRL ROCKIES WITH
ITS FAVORED LEFT EXIT RGN MOVG ACROSS THE PLAINS. FINALLY...THE
SFC LOW WL MOV OVR THE NRN PLAINS WITH A CDFNT REACHING NW MN BY
12Z MON. PUTTING THIS ALTOGETHER...EXPECT TO SEE A LRG AREA OF WAA
SNOW TO DVLP OVR THE PLAINS THIS EVENING AND MAKE A MOV INTO THE
WRN GREAT LKS LATE TNGT. THE SNOW IS TIMED TO REACH CNTRL WI
AROUND 09Z AND THE LKSHR AROUND 12Z...THEREFORE LIKELY POPS WEST
AND CHC POPS EAST SHOULD SUFFICE. THE ONSET OF WAA WL ALLOW TEMPS
TO STEADILY RISE...ESP AFT MIDNGT WITH READINGS IN THE TEENS BY
DAYBREAK.

FAVORABLE ISEN LIFT...Q-G FORCING AND LIFT FROM ADVANCING CDFNT WL
BRING A SWATH OF SNOW ACROSS WI ON MON. CURRENT INDICATIONS ARE
FOR A BROAD 2 TO 4 INCH ACCUMULATION...WITH PERHAPS 3 TO 5 INCHES
CLOSER TO LK MI DUE TO MINOR LK ENHANCEMENT/STRONGER FORCING. AFT
COLLABORATING WITH SURROUNDING OFFICES...HAVE DECIDED TO ISSUE A
WINTER WEATHER ADVY GENERALLY SOUTH OF A LINE FROM TOMAHAWK TO
WAUSAUKEE. MAX TEMPS SHOULD BE ABLE TO REACH THE 25-30 DEG RANGE
WHICH WOULD PRODUCE A SNOW:WATER RATIO OF AROUND 10:1.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. MAIN FORECAST
CHALLENGE FOR THIS PERIOD IS THE AMOUNT OF ARCTIC AIR WHICH SPILLS
INTO THE GREAT LAKES REGION LATER THIS WEEK AND THE POTENTIAL LAKE
EFFECT SNOW. 00Z RUNS HAVE BACKED OFF A BIT ON THE COLD AIR
INTRUSION FOR LATER IN THE WEEK...WITH THE LATEST 12Z RUNS ALSO
TRENDING IN THAT SAME DIRECTION. WILL MODIFY TEMPS A BIT FOR
LATER IN THE WEEK.

BUT FOR MONDAY NIGHT WILL LINGER SNOW DUE TO ONGOING SYSTEM.
NO CHANGE TO ONGOING FORECAST AT THIS TIME WITH CAT POPS FOR THE
EASTERN HALF. WILL DIMINISH SNOW FROM WEST TO EAST OVERNIGHT BUT
CONTINUE FLURRIES OR A SMALL POP MENTION INTO TUESDAY DUE TO
LOCATION OF THE BAROCLINIC ZONE AND LOW LEVELS REMAIN FAIRLY
MOIST. MODELS IN GOOD AGREEMENT WITH SOME TUESDAY AFTERNOON DRYING
AS THIS FRONTAL ZONE AND LOW LEVEL MOISTURE SHIFTS SOUTHWARD SO
WILL DECREASE CLOUDS.

NORTH WINDS PROVIDE A WINDOW OF LES SNOWS OVER NC WI TUESDAY INTO
TUESDAY NIGHT BEFORE DIMINISHING WEDNESDAY WITH WESTERLY WINDS
ANTICIPATED.

MODEL DIFFERENCES BETWEEN GFS AND ECMWF SHOW UP FROM WEDNESDAY
NIGHT INTO THURSDAY. GFS MORE NORTH WITH A SYSTEM PASSING OVER
THE CENTRAL PLAINS INTO THE MIDDLE MISSISSIPPI REGION WHILE THE
ECMWF IS DRIER WITH A RIDGE OF HIGH PRESSURE EXTENDING INTO THE
STATE. THE GFS SPREADS SOME LIGHT SNOW OVER THE SOUTH HALF OF THE
STATE THROUGH THURSDAY. EACH MODEL TRACKS A NORTHERN STREAM SHORT
WAVE OVER SOUTHERN CANADA AND THE FAR NORTHERN GREAT LAKES REGION
DURING THIS PERIOD. THIS NORTHERN STREAM SHORT WAVE WILL SERVE TO
LIMIT THE ARCTIC AIR FROM SURGE SOUTH.

SURFACE HIGH PRESSURE SYSTEM BUILDS INTO THE REGION FRIDAY INTO
SATURDAY. WITH LIGHT WINDS AND THE POTENTIAL OF A DRY AIR MASS
WITH CLEAR SKIES...SUB ZERO OVERNIGHT LOW TEMPS LIKELY EACH FRIDAY
AND SATURDAY MORNING...BUT CLOSER TO CLIMATE FOR THIS TIME OF THE
YEAR VS AN ARCTIC SURGE.

MDM RANGE PROGS INDICATE ANOTHER CLIPPER TYPE LOW TO TRACK OVER
GREAT LAKES REGION TOWARD NEXT WEEKEND...BUT PROGS NOT INDICATE
MUCH ACCUM WITH THIS FEATURE.
&&

.AVIATION...VFR CONDITIONS WITH INCREASING MID-CLDS EXPECTED THIS
EVENING. AS ISEN LIFT INCREASES OVRNGT...INITIAL LGT SNOW WOULD
LWR BOTH CIGS AND VSBYS TO MVFR. AS THE SNOW INCREASES IN BOTH
COVERAGE AND INTENSITY ON MON...LOOK FOR BOTH CIGS AND VSBYS TO
DROP MAINLY INTO THE IFR CATEGORY. IN ADDITION TO THE SNOW...GUSTY
SOUTH WNDS WL BE PREVALENT BEFORE THE PASSAGE OF THE CDFNT MON
EVENING WITH WNDS SHIFTING NORTH AND SUBSIDING.
&&

.MARINE...STG SOUTH WINDS WL DVLP ON MO AS HIGH PRESSURE RETREATS
TO THE ERN GREAT LKS RN AND LOW PRESSURE MOVES INTO THE UPPER
MIDWEST. ALTHOUGH THE WINDS WL DECREASE MON EVG...HIGH WAVES MAY
PERSIST WELL INTO THE NIGHT. A SMALL CRAFT ADVISORY HAS BEEN
ISSUED FROM MON MORNING THRU MON EVENING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY
NIGHT FOR WIZ021-022-038>040-048>050-073-074.

WINTER WEATHER ADVISORY FROM 3 AM TO 9 PM CST MONDAY FOR
WIZ018>020-030-031-035>037-045.

&&

AK/TDH
Hazardous weather outlook, Jan 16, 3:39 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CST SUN JAN 16 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
339 PM CST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE ANTICIPATED ACROSS MOST OF
CENTRAL AND EAST CENTRAL WISCONSIN FROM MONDAY INTO MONDAY NIGHT.
THE SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT SNOWFALL
REPORTS WOULD BE GREATLY APPRECIATED MONDAY AND MONDAY NIGHT.

LMZ521-522-541>543-172145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
339 PM CST SUN JAN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

INCREASING SOUTH WINDS AHEAD OF A LOW PRESSURE SYSTEM WILL
GENERATE CONDITIONS DANGEROUS TO SMALL CRAFT ON MONDAY. A SMALL
CRAFT ADVISORY HAS BEEN POSTED FOR MONDAY INTO MONDAY NIGHT.

AK/TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 3:34 PM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more29 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.